MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM BR 27.29 (BR)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM BR 27.29 (BR)
Model Number 10995478
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer observed elevated atellica im br 27.29 (br) results from a sample that was considered discordant with the replicate testing.The elevated results were not reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the elevated discordant br 27.29 results.
 
Additional Manufacturer Narrative
A us customer observed elevated atellica im br 27.29 (br) results from a sample that was considered discordant with the replicate testing.Siemens is investigating.The limitations section of the instructions for use states the following: "note do not interpret levels of ca 27.29 as absolute evidence of the presence or the absence of malignant disease.Before treatment, patients with confirmed breast carcinoma frequently have levels of ca 27.29 within the range observed in healthy individuals.Additionally, elevated levels of ca 27.29 can be observed in patients with nonmalignant diseases.Measurements of ca 27.29 should always be used in conjunction with other diagnostic procedures, including information from the patient's clinical evaluation.".
 
Additional Manufacturer Narrative
The initial mdr 1219913-2022-00069 was filed on february 25, 2022.Additional information - march 08, 2022.A us customer observed a sample that initially recovered 45 u/ml with atellica im br 27.29 (br) assay kit lot 261.When the sample was repeated the next day on the same analyzer it recovered 144 u/ml.Further repeat testing of the same sample for 4 more times on the same analyzer 2 hours later it recovered 55.4, 40.5, 39.1, and 46.9 u/ml.The 144 u/ml result was an outlier but the other values were within the expected performance for the assay.In the initial mdr, the result of 55.4 u/ml was identified conservatively as a discordant result.A review of data indicated the issue was not due to the reagents or the calibration.A review of the reagent probe trace files did not show any issue with reagent addition.A review of the sample traces files suggested that there was particulate matter in the sample which could have interfered with the atellica im br 27.29 (br) assay and led to the elevated result of 144 u/ml.The cause of the 144 u/ml result when using atellica im br 27.29 (br) assay kit lot 261 could not be determined but siemens cannot rule out preanalytical factors or a sample issue.Based on the investigation, no product problem was identified.The customer is operational.No further action is required.In section h6, investigation findings and investigation conclusion codes were updated based on the investigation results.

Brand Name
ATELLICA IM BR 27.29 (BR)
Common Device Name
BR 27.29 (BR)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC
333 coney street
east walpole MA 02032
Manufacturer Contact
eiman sulieman
333 coney street
walpole, MA 02032
7372808688
MDR Report Key13600478
Report Number1219913-2022-00069
Device Sequence Number1957015
Product Code MOI
UDI-Device Identifier00630414598055
UDI-Public00630414598055
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K982680
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2022
Device Model Number10995478
Device Catalogue Number10995478
Device Lot Number261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2022
Supplement Date Received by Manufacturer03/08/2022
Initial Report FDA Received Date02/25/2022
Supplement Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown